IJPAM: Volume 21, No. 3 (2005)


Sheng-Liang Yang
Department of Applied Mathematics
Lanzhou University of Technology
Lanzhou, Gansu, 730050, P.R. CHINA
e-mail: slyang@lut.cn

Abstract.In this paper, we study the determinants of the matrices obtained by $k$ sequences of the $k$-generalized Lucas numbers. Furthermore, we consider the relationship between the $k$-generalized Fibonacci numbers and the $k$-generalized Lucas numbers.

Received: March 7, 2005

AMS Subject Classification: 11B39

Key Words and Phrases: Fibonacci numbers, Lucas numbers, $k$-generalized Fibonacci numbers, $k$-generalized Lucas numbers

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 3